advertisement
Question
Posted by: Alex | 2012-04-26

The Pill and Antibiotics

I''ve been on antibiotics for about a week now and i''ll take my last antibiotic tomorrow morning. I know it cancels out the pill, but I''m on my cycle now as well. How long will it take before the pill will be in full effect again? I''m on Yaz

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Use extra precautions for a week after stopping the antibiotic.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sam | 2012-05-07

Also on Yaz. I''ve heard that you have to wait a full cycle, so eg, on 2-7 april I was taking anitbiotics for a bladder infection , I had my period 23-27 April, I thought I would be safe after that but now I hear that I must be careful until after my next period - so 21-25 may? :?

Reply to Sam
Posted by: gynaedoc | 2012-04-30

Use extra precautions for a week after stopping the antibiotic.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement